# SDR RAIA970111

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE13
- Condition: Out Of Adjust
- Location: Pax Door
- Part time: 9,175 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7468 - PASSENGER DOOR CAPTION ILLUMINATED.  MAINTENANCE ADJUSTED THE PASSENGER DOOR HANDLE MICROSWITCH.  (M)
